On a quadratic functional in a nonlocal boundary value problem for the heat equation
Matematičeskie zametki, Tome 49 (1991) no. 1, pp. 135-143
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_1_a16,
author = {V. V. Shelukhin},
title = {On~a~quadratic functional in a nonlocal boundary value problem for the heat equation},
journal = {Matemati\v{c}eskie zametki},
pages = {135--143},
year = {1991},
volume = {49},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_1_a16/}
}
V. V. Shelukhin. On a quadratic functional in a nonlocal boundary value problem for the heat equation. Matematičeskie zametki, Tome 49 (1991) no. 1, pp. 135-143. http://geodesic.mathdoc.fr/item/MZM_1991_49_1_a16/